The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Glasnik Matematicki Serja III.
( Vol. 33 NO.2 / (1998))
On the Zeros of Polynomials and Related Analytic Functions
Abdul Aziz, W.M. Shah,
Pages. 173-184
Abstract Let $P(z)$ be a polynomial of degree $n$ with real or complex coefficients. In
this paper we obtain a ring shaped region containing all the zeros of $P(z)$.
Our results include, as special cases, several known extensions of
Enestrom-Kakeya theorem on the zeros of polynomial. We shall also obtain zero
free regions certain class of analytic functions.
Contents 1. Introduction and statements of results
2. Lemmas
3. Proof of the theorems
Key words polynomials, zeros, analytic functions
Mathmatical Subject Classification 30C10, 30C15